MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKPI-11042-001; DKPI-11094-001
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Efforts to obtain additional information from cvs specialty pharmacy are ongoing.At this time, no components or additional information have been made available to millyard advanced medical products, llc for further investigation.
 
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 02-apr-2026 from cvs specialty pharmacy, and forwarded to millyard advanced medical products, llc on 03-apr-2026.It was reported that three of the patient's remunity pumps (serial numbers (b)(6) were not functioning as expected and they received recurring alarms.The patient reported that they were able to temporarily resolve the issues by troubleshooting, but ultimately switched to a fourth pump they had on hand.The patient stated that they felt well and denied any breathing issues or other adverse events.

Brand Name
REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key25061921
Report Number3016798778-2026-00112
Device Sequence Number18480229
Product Code QJY
UDI-Device Identifier00850017421035
UDI-Public(01)00850017421035
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11042-001; DKPI-11094-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADEMPAS; OPSUMIT
Patient Age58 YR
Patient SexMale
Patient Weight92 KG